# SDR GTIA1000002

- Difficulty date: January 13, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 14,878 hours, 7,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Dislodged
- Location: Rt Wing Slide
- Component: Slide
- Component part number: D31865110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE PANEL NOT FLUSH ON T/E R & R OVER WING SLIDE ASSY.
